News

Narcan Revives Patient Overdosing Outside Ukiah’s Jack in the Box

EmergencyMedicalFeature

Scanner traffic at 7:44 p.m. indicated medical personnel responded to Ukiah’s Jack in the Box at 1115 Airport Park Boulevard for an individual reportedly overdosing.

When medical first provided their report on conditions, they said the patient was conscious. The patient denied medical aid when offered.

Initially, dispatch told the first responders the individual was lying in the grass outside the restaurant and CPR was in progress. The reporting party told dispatch they had utilized Narcan to assist in reviving the patient and he was starting to “stand up.”

Categories: News

3 replies »

  1. Folks please get the training and carry Narcan. It is a lifesaver and easy to administer. Easily nasal-sprayed and temporary, in an emergency situation with an overdosed person, one who is given the nose spray of Narcan can be saved. I could be your child, your sister, or a stranger, give them a chance to live.

Leave a Reply